MathSciNet Relay Station
MathSciNet bibliographic data
MR1297527 (95i:47096) 47H05 (47H06 47H11 47H15)
Guan, Zhengyuan; Kartsatos, Athanassios G. Ranges of perturbed maximal monotone and $m$-accretive operators in Banach spaces. Trans. Amer. Math. Soc. 347 (1995), no. 7, 2403–2435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement